# SDR USAA2012110800013

- Difficulty date: November 5, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 8,729 hours, 4,328 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED ON SLIDE CHANGE.  FOUND LOOSE CONNECTOR ON L2 SLIDE.  RECONNECTED CONNECTOR.  OPERATIONAL CHECK GOOD.
